Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pens1863

Vitamin D

Recommended Posts

Hi everyone,

I recently took 50,000IU prescription Vitamin D supplements for 8 weeks (one pill a week). I have since finished my last dose and have been off of the pills for 3 weeks. During the time that I took the Vitamin D and for the 3 weeks since I have stopped, my acne has seemed to flare up. I took accutane about three years ago for my moderate/severe acne and it helped tremendously. Since then, I have still had to deal with the occasional few pimples but have had it under control. However, since I have taken the Vtamin D, I have had constant acne flare ups daily. Did anyone else have this problem with Vitamin D? What is everyone's opinion.

Thanks

Mike

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×